View Single Post
(#3 (permalink))
Old
Silver_Wolf_Kitty's Avatar
Silver_Wolf_Kitty (Offline)
Super Moderator
 
Posts: 2,222
Join Date: Dec 2003
Zodiac Sign: Leo
Rating: 36 Votes / 3.83 Average
Default 05-17-2009, 12:14 AM

What it could be is a really bad allergy. My younger brother uses advair for his allergies, which have asthma-like symptoms. It works great for him and he is around what causes it all of the time--animal fur and dandur, particularly cats and dogs.

I'd try to figure out what is a constant factor around these times(and what might've changed) to see if it is an allergy. You can develop allergies later in life; I didn't start have trouble with pine trees and their like until about 4-5 years ago and my egg allergy has only gotten worse with age. You might've just developed one.

If that doesn't make sense, your reactions sound like your mind is playing tricks with you. The fact that you got better with using it right means it was having a placebo effect, which could mean this is all mental. Could it be stress? I know I develop a terribly itchy, bright red rash on my chest in stressful social situations, you might have a constant one(at home or school) which is causing it. It may sound surprising, but people sometimes make themselves feel better by just thinking a medicine is doing something, which could mean their symptoms are self-caused.


Av & Sig Credit: Me
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!
Reply With Quote